# SDR SWAA2022031571085

- Difficulty date: February 10, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737*
- Aircraft serial: 33829
- Aircraft time: 59,870 hours, 35,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE INNER CREASE BEAM BS 922 TO BS 952 LBL-50 WL-208. / [01] REMOVED CORROISION ON AED INNER CORD BS 922-BS 952 LBL 50 WL 208 MAX MAT. LOSS 5'X2'X.015' ORIGINAL THICKNESS .080' FOUND TO BE OUT OF LIMITS I.A.W SRM 53-70-15-1A-1;[02] VERIFIED CORRECTIVE ACTION 1;[03] REMOVED AED INNER CHORD IAW SRM 51-40-02;[04] LOCATED AND DRILLED NEW INNER CORD BS 922-BS 952 LBL 50 WL 208 P/N 147A8540-7 I.A.W SRM 51-40-05-0G-0 AND DWG 147A8540; AND OK TO INSTALL.;[05] VERIFIED CORRECTIVE ACTION #4;[06] INSTALLED AED NEW INNER CORD IAW SRM 51-40-02 AND DWG# 147A8501;[07] VERIFIED CORRECTIVE ACTION ITEM 6.;[08] JOB COMPLETED;[09] VERIFIED TASK COMPLETE
